MathSciNet Relay Station
MathSciNet bibliographic data
MR219859 (36 #2933) 35.01 (57.00)
Goldschmidt, Hubert Existence theorems for analytic linear partial differential equations. Ann. of Math. (2) 86 1967 246–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement